# SDR FDEA201811173269

- Difficulty date: November 17, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 32,199 hours, 22,343 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Static Line
- Condition: Out Of Position
- Location: Arming Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT DOOR DISARM LIGHT WILL NOT COME ON.  IT  INITIALLY CAME ON, BUT NOW IT STAYS OUT.  DOOR  DIDNT FEEL NORMAL DURING DISARM.     REMOVED R1 DOOR SLIDE COVER.  FOUND SLIDE STATIC  LINE SQUARE KNOT INTERFERANCE WITH GIRT BAR  HANDLING MECHANISM AT FORWARD GIRT BAR FLOOR  FITTING.  PROPERLY ROUTED STATIC LINE PER MM,  REINSTALLED GIRT BAR AND SLIDE COVER.  ALL WORK  ACCOMPLISHED REF B757 MM 25-66-01-4.  SLIDE ARM /  DISARM MECHANISM AND SLIDE ARM INDICATION OPS CHECK  NORMAL REF MM 52-11-00-6 AND 25-66-01-4.
